# SDR RIVA020308K

- Difficulty date: March 8, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQY - FOUND FLOORBEAM STATION 328 UPPER FLANGE CORRODED BEYOND LIMITS LBL 30 INCHES AND RBL 13 INCHES UPPER AND LOWER SURFACES.  REMOVED DAMAGED SECTION IAW B727 SRM 53-10-8.  FABRICATED REPAIR SECTION AND SPLICES IAW B727 SRM 53-10-8.  TREATED, PRIMED AND INSTALLED REPAIR IAW B727 SRM 53-10-8.  APPRECIABLE WEIGHT ADDED BY THIS REPAIR 1.57 LBLS AT STA 328.  (M)
